MathSciNet Relay Station
MathSciNet bibliographic data
MR2338521 (2009f:14058) 14H50 (12F10 14H05 14H30)
Fukasawa, Satoru On the number of Galois points for a plane curve in positive characteristic. II. Geom. Dedicata 127 (2007), 131–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement